# SDR AALA202212127159

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 43,629 hours, 16,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 1L INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00.
